Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On a convolution theorem for $ L(p,q)$ spaces

Author: A. P. Blozinski
Journal: Trans. Amer. Math. Soc. 164 (1972), 255-265
MSC: Primary 46E30; Secondary 47G05
MathSciNet review: 0415293
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The principal result of this paper is a proof of the Convolution Theorem based on the definition of a convolution operator as presented by E. M. Stein and R. O'Neil. Closely related are earlier versions and special cases of the Convolution Theorem, which are $ L(p,q)$ analogues of an inequality of W. H. Young, given in papers by R. O'Neil, L. Y. H. Yap, R. Hunt, and B. Muckenhoupt and E. M. Stein.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E30, 47G05

Retrieve articles in all journals with MSC: 46E30, 47G05

Additional Information

Keywords: $ L(p,q)$ spaces, convolution operator, bilinear operator, Young's inequality
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society